# SDR CAL950782

- Difficulty date: September 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17252
- Make and model: Boeing 737291
- Aircraft serial: 20362
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Hyd Pump
- Part number: 6507506
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 25,149 hours
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

GSO - FLT 1495 - THE A-HYDRAULIC SYSTEM FLUID QUANTITY WAS LOST WHILE EN ROUTE TO GSO.  THE AIRCRAFT LANDED AT GSO WITHOUT INCIDENT.  MAINTENANCE FOUND THE NR 1 ENGINE DRIVEN HYDRAULIC PUMP LEAKING.  THE NR 1 ENGINE DRIVEN HYDRAULIC PUMP WAS REMOVED AND REPLACED.  THE A-HYDRAULIC SYSTEM WAS SERVICED AND LEAK CHECKS WERE GOOD.  (X)
